MathSciNet Relay Station
MathSciNet bibliographic data
MR2306606 22E50
Jantzen, Chris Jacquet modules of $p$-adic general linear groups. Represent. Theory 11 (2007), 45–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement